# SDR SWAA2024112049400

- Difficulty date: October 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED L/E AT KRAS207 + 20 INCHES HAS A CRACKED STIFFENER ON O/B END; APPROX 8' FWD OF FRONT SPAR.<[01] REMOVED AND REPLACED STIFFENER AT DISCREPANCY AREA IAW SRM 51-40-02. AND DWG 116A4008 REV A;[02] CORRECTIVE ACTION COMPLETED.
